Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Dannie

woman who got acne back getting off BC

Recommended Posts

They say that when u get off the pill the acne comes back as everything sort of comes back the way it was before the pill

Has anyone had success with controlling hormonal acne when getting off the pill with B6 AND b5 Pantothenic Acid pills?

i know its great for hormones...

im thinking of getting of the pill as it killed my sex drive

ive been on it for 15 years.. and im 29 .tri cyclen it was.,,,i tried to get off it in 2003 and my face blew up so i went on accutane and back on the pill,

changed my diet, work out daily and i use benzacline acne cream,

I take vitamins as well and my face is really clear..i get the occasional pimple but im a little scared to get off the pill as my face is at its clearest

what do u think????

thanks so much

Share this post


Link to post
Share on other sites

Hi Dannie - I was on the pill for 15 years straight as well, and although the acne was really awful for the first 9 months afterwards it was the right thing to do for my body. I actually never had bad acne as a teenager, but about 6 weeks after stopping the pill I broke out in terrible cystic acne that covered most areas of my body, including inside and around my nose, my back, chest, scalp, and almost every place you can think of. I did try Differin and a few other prescription meds that I can't remember, all of which made things a whole lot worse, but I was very fortunate to discover that I am gluten intolerant (and have been my entire life). It took about 4 months on a completely gluten-free diet before my acne disappeared (it's been 17 months now since I quit the pill and 8 months off of gluten - it's not always easy, but it isn't torture, either). And I do mean "disappeared" - even my husband remarked "Wow - all of that nasty crap on your back is gone...what the hell was that?" Just because I love bread and cake so much, I've tried cheating every now and then, just to make absolutely SURE that I can't have any...and every time I cheat, within 24 hours I get a nice little cyst on a prominent area of my face or neck along with a whole host of other delightful side effects, to remind me that I've been a bad girl.

I can also tell you that my sex drive is about where it was when I was 18, before I went on the pill - it makes a huge difference. So, you may get acne - even a LOT of really bad acne, but once your hormones settle you may find out there are things you can do to mitigate the problem, and having your emotions and your body back to normal may seem like a fair trade to you. I was really fed up with the acne and wanted my doctor to write me another prescription for birth control just to get rid of it, and he said the hormones in birth control might help to mask the symptoms of acne, but the underlying health problem that's causing the acne is not being cured. He urged me to wait it out just a little bit longer, because he doesn't feel birth control is the answer and he doesn't think it's good for the body. I am very glad I listened to him, and took the laboratory tests he advised me to take. I've not only figured out what causes my acne, but I've fixed my sex drive, eliminated debilitating muscle aches, and significantly ameliorated my fibromyalgia and chronic fatigue syndrome (his diagnoses, not mine).

Share this post


Link to post
Share on other sites
Hi Dannie - I was on the pill for 15 years straight as well, and although the acne was really awful for the first 9 months afterwards it was the right thing to do for my body. I actually never had bad acne as a teenager, but about 6 weeks after stopping the pill I broke out in terrible cystic acne that covered most areas of my body, including inside and around my nose, my back, chest, scalp, and almost every place you can think of. I did try Differin and a few other prescription meds that I can't remember, all of which made things a whole lot worse, but I was very fortunate to discover that I am gluten intolerant (and have been my entire life). It took about 4 months on a completely gluten-free diet before my acne disappeared (it's been 17 months now since I quit the pill and 8 months off of gluten - it's not always easy, but it isn't torture, either). And I do mean "disappeared" - even my husband remarked "Wow - all of that nasty crap on your back is gone...what the hell was that?" Just because I love bread and cake so much, I've tried cheating every now and then, just to make absolutely SURE that I can't have any...and every time I cheat, within 24 hours I get a nice little cyst on a prominent area of my face or neck along with a whole host of other delightful side effects, to remind me that I've been a bad girl.

I can also tell you that my sex drive is about where it was when I was 18, before I went on the pill - it makes a huge difference. So, you may get acne - even a LOT of really bad acne, but once your hormones settle you may find out there are things you can do to mitigate the problem, and having your emotions and your body back to normal may seem like a fair trade to you. I was really fed up with the acne and wanted my doctor to write me another prescription for birth control just to get rid of it, and he said the hormones in birth control might help to mask the symptoms of acne, but the underlying health problem that's causing the acne is not being cured. He urged me to wait it out just a little bit longer, because he doesn't feel birth control is the answer and he doesn't think it's good for the body. I am very glad I listened to him, and took the laboratory tests he advised me to take. I've not only figured out what causes my acne, but I've fixed my sex drive, eliminated debilitating muscle aches, and significantly ameliorated my fibromyalgia and chronic fatigue syndrome (his diagnoses, not mine).

thank u so much for your reply...man..im scared because i model and in the new year it will be growing more...if i break out ill feel ugly and ill get depressed again..

ive been on accutane and workout and eat well, i started taking certain suppliments for hormones to prepare but i dunno...

i even use that device called tano that is a blue light.

im hoping that maybe the underline problem of the acne is fixed...i still get pimples here and there when i stress or eat to much sugar foods.

Share this post


Link to post
Share on other sites

has anyone tried vitamins...

Im already taking a few for acne and im the clearest ive ever been however i am still on the pill..but even when i was on the pill a few years ago, i had some acne.,.

has anyone used Vitex??? i wonder if i can use this while on the pill to get my body used to it first before i get off..

also i hear B 5 AND B6 is for hormonal acne which i take already.

but im reading alot more suppliments that help with hormonal acne so maybe this will help all of us

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×